# SDR 29GA2013071500001

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 31,732 hours, 41,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Lock
- Part number: 12951405925
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CAM LOCKS WOULD NOT ROTATE ON AIRSTAIR DOOR.  REPLACED LOWER AFT AIRSTAIR DOOR CABLE AND RIGGED, OPS CHECKED GOOD.
